Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: A | E | G | I | L | N | P | T | W | Z
Number of items: 14.

A

Anthony, Richard (2007) Agile parallel applications. International Journal of Computer Mathematics, 84 (2). pp. 153-166. ISSN 1029-0265 (electronic) 0020-7160 (paper) (doi:https://doi.org/10.1080/00207160601168373)

E

Egorova, V.N., Tan, S. H., Lai, Ci-H. ORCID: 0000-0002-7558-6398, Company, R. and Jodar, L. (2015) Moving boundary transformation for American call options with transaction cost: Finite difference methods and computing. International Journal of Computer Mathematics, 94 (2). pp. 345-362. ISSN 0020-7160 (Print), 1029-0265 (Online) (doi:https://doi.org/10.1080/00207160.2015.1108409)

G

Guo, Q., Shen, D., Guo, Y. and Lai, Choi-Hong (2007) Parallel genetic algorithms for the solution of inverse heat conduction problems. International Journal of Computer Mathematics, 84 (2). pp. 241-250. ISSN 0020-7160 (doi:https://doi.org/10.1080/00207160601169967)

I

Ierotheou, Cos, Jin, H., Matthews, G., Johnson, Steve, Hood, R. and Leggett, Peter (2007) Using an interactive software environment for the parallelization of real-world scientific applications. International Journal of Computer Mathematics, 84 (2). pp. 167-175. ISSN 0020-7160 (doi:https://doi.org/10.1080/00207160601169942)

L

Lai, Choi-Hong ORCID: 0000-0002-7558-6398 (2018) Modification terms to the Black-Scholes model in a realistic hedging strategy with discrete temporal steps. International Journal of Computer Mathematics. ISSN 0020-7160 (Print), 1029-0265 (Online) (In Press) (doi:https://doi.org/10.1080/00207160.2018.1542135)

Lai, Choi-Hong ORCID: 0000-0002-7558-6398, Liu, X.Y. and Pericleous, Kyriacos A. ORCID: 0000-0002-7426-9999 (2015) A fourth-order PDE denoising model with an adaptive relaxation method. International Journal of Computer Mathematics, 92 (3). pp. 608-622. ISSN 0020-7160 (Print), 1029-0265 (Online) (doi:https://doi.org/10.1080/00207160.2014.904854)

Leng, Jin-Song, Huang, Ting-Zhu, Fua, Ying-Ding and Lai, Choi-Hong ORCID: 0000-0002-7558-6398 (2009) A method for constructing trivariate nonseparable compactly supported orthogonal wavelets. International Journal of Computer Mathematics, 86 (7). pp. 1264-1273. ISSN 0020-7160 (doi:https://doi.org/10.1080/00207160701821723)

N

Natkunam, Kokulan, Hai, Yang, Lai, Choi-Hong ORCID: 0000-0002-7558-6398, George, Erwin ORCID: 0000-0001-9011-3970 and Liu, Li (2019) Simultaneous estimation of tracer kinetic model parameters using analytical and inverse approaches with a hybrid method. International Journal of Computer Mathematics. ISSN 0020-7160 (Print), 1029-0265 (Online) (doi:https://doi.org/10.1080/00207160.2018.1562175)

P

Peng, T., Wang, Meiqing and Lai, Choi-Hong (2007) Design of parallel algorithms for fractal video compression. International Journal of Computer Mathematics, 84 (2). pp. 193-202. ISSN 0020-7160 (doi:10/1080/00207160601168456)

T

Tan, Kah Bee, Ali, Norhashidah Hj. Mohd. and Lai, Choi-Hong ORCID: 0000-0002-7558-6398 (2012) Parallel block interface domain decomposition methods for the 2D convection-diffusion equation. International Journal of Computer Mathematics, 89 (12). pp. 1704-1723. ISSN 0020-7160 (doi:https://doi.org/10.1080/00207160.2012.693606)

W

Wang, Meiqing and Lai, Choi-Hong (2007) Grey video compression methods using fractals. International Journal of Computer Mathematics, 84 (11). pp. 1567-1590. ISSN 0020-7160 (doi:https://doi.org/10.1080/00207160601178299)

Z

Zeng, Xunxun, Chen, Fei, Wang, Meiqing and Lai, Choi-Hong ORCID: 0000-0002-7558-6398 (2018) Circulant dissimilarity based shape registration for object segmentation. International Journal of Computer Mathematics. ISSN 0020-7160 (Print), 1029-0265 (Online) (doi:https://doi.org/10.1080/00207160.2018.1445236)

Zhao, Ji, Sun, Jun, Lai, Choi-Hong ORCID: 0000-0002-7558-6398 and Xu, Wenbo (2011) An improved quantum-behaved particle swarm optimization for multi-peak optimization problems. International Journal of Computer Mathematics, 88 (3). pp. 517-532. ISSN 0020-7160 (doi:https://doi.org/10.1080/00207160903521501)

Zhou, Di, Sun, Jun, Lai, Choi-Hong ORCID: 0000-0002-7558-6398, Xu, Wenbo and Lee, Xiaoguang (2011) An improved quantum-behaved particle swarm optimization and its application to medical image registration. International Journal of Computer Mathematics, 88 (6). pp. 1208-1223. ISSN 0020-7160 (Print), 1029-0265 (Online)

This list was generated on Fri Aug 23 01:15:51 2019 UTC.